# SDR ASAA0955163

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 8,303 hours, 2,436 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Dirty
- Location: Nr 1 Idg
- Component: Idg
- Component part number: 761574B
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DPI FOUND EXTENDED.  ACCOMP FIM 24 11 TASK 803.  ACCOMP NR 1 ENG IDG SCAVENGE & CHG FILTER INSP/CK NO DEFECTS NOTED REF M/M 24 11 11 PG 204.  REMOVED & REPLACED NR 1 ENG IDG SCAVENGE & CHG FILTERS RESET DPI LK & OPS NORMAL REF M/M 24 11 41 PG 201.  INSTALLED NEW DPI RESET COUNTER DECAL REF M/M 24 11 41.  SEAMC NOTIFIED OK FOR SVC.
